# SDR WX0A2014070772011

- Difficulty date: July 6, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Engine: Pwa JT8D219
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Unsecure
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR LOSS OF LT ENG OIL PRESS.  DURING INSPECTION, FOUND GEARBOX MAGNETIC CHIP DETECTOR MISSING FROM HOUSING & HANGING FROM FUEL BRIDLE.  REPLACED CHIP DETECTOR ASSEMBLY IAW AMM 79-20-05.  NO LEAKS NOTED, SERVICED LT ENG OIL TO FULL.
